# SDR FDEA2020060111095

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 313N305217
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRUT OB LOWER FWD END HAS A CRACKED CLIP.  REMOVED AND REPLACED CLIP PART NR 313N3052-17 IAW DWG NR 313N3052 REV B AND SRM 51-40-02.
